BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2015 Volume 25 >

Please use this identifier to cite or link to this item:

Title: On Solutions of the Rational Type to Multicomponent Nonlinear Equations
Authors: Valchev, Tihomir
Keywords: rational solutions
multicomponent nls equations
generalized Heisenberg model
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 25, No 1, (2015), 203p-212p
Abstract: In this report we shall propose an algorithm to construct rational type solutions to multicomponent nonlinear evolution equations solvable through inverse scattering transform. The algorithm to be demonstrated is based on Zakharov-Shabat’s dressing technique. As an illustration of our approach we shall consider in more detail the derivation of rational solutions to a generalized Heisenberg ferromagnet equation. 2010 Mathematics Subject Classification: 35C05, 35Q55, 37K15, 74J30.
Description: [Valchev Tihomir; Вълчев Тихомир]
ISSN: 0204-9805
Appears in Collections:2015 Volume 25

Files in This Item:

File Description SizeFormat
Pliska-25-2015-203-212.pdf415.31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License